Have Medical Questions? Ask a Doctor Online!
Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.
watery diarrhea can cause dehydration and loss of potassium in his system which can cause muscle aches and cramps and headaches and severe fatigue
he may have had some food poisoning or a bad viral gastroenteritis
has he tried any Imodium or Kayopectate to help stop his diarrhea? he should
he should work on drinking more chicken broth or gadorade and fluids to hydrate himself if he is loosing fluid from diarrhea.
that is good
he should drink more fluids
and take some imodium to stop the diarrhea.
west nile would be rare. and would cause fever and rash and enlarged lymph nodes.
viral flu can cause diarrhea.
usually it runs its course and gets better with some time
and can be helped by imodium
he should ice the shoulder with bag of ice and use a heating pad to see if that helps
have him drink more fluids and take some tylenol which could help his pain.
Imodium for his diarrhea.
let me know if you have other questions.if done for now, please leave Positive Rating of 5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou may have to scroll up or down to see the ratings areayou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com
you are welcome